Volume 21, Number 1 (IJIEPM 2010)                   IJIEPM 2010, 21(1): 25-33 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shokouhi A, Shahriari H. A Robust Optimization Approach to Resources Allocation in Maintained Systems. IJIEPM. 2010; 21 (1) :25-33
URL: http://ijiepm.iust.ac.ir/article-1-240-en.html

, hshahriari@kntu.ac.ir
Abstract:   (8025 Views)
Optimization of maintenance resources to maximize the system availability is a major concern in different manufacturing systems. Therefore, a lot of effort is put to construct optimization models to reach the maximum availability level and to reduce the costs of lack of availability. However, despite these efforts, data uncertainty in the real world problems was neglected in proposed models which results models with sophisticated nonlinear constraints. In this article the budget uncertainty model of optimization is considered and its counterpart in resources allocation for maintained systems is presented. The proposed model takes into account the degrees of conservativeness to introduce a robust model of optimization. This model is capable of maximizing the availability for the maintained system under certain conditions. The capability of the model in controlling the effects of uncertainty is investigated by means of simulation studies and reasonable results concluded.
Full-Text [PDF 335 kb]   (2505 Downloads)    

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author

© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Management

Designed & Developed by : Yektaweb